# SDR FDEA201105241939

- Difficulty date: May 24, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. LOWER STUB FRAME EXTENSION BTWN STR 21L-22L AT BS 560 IS   CRACKED AT THE LOWER END, IN THE RADIUS. (NDT VERIFIED) REMOVED LOWER STUB FRAME EXTENSION IAW SRM 51-30-2, FABRICATED NEW STUB FRAME IAW DWG 53FX1350, HEAT TREATED STUB FRAME TO -T6 CONDITION IAW FAS ER 2-37153-801 REV A. LOCATED AND   DRILLED IAW SRM 51-30-5, TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW   FRAME EXTENSION IAW SRM 51-30-2 REV 103.
